MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. TURNPIKE SMOOTH; CATHETER,

VASCULAR SOLUTIONS, INC. TURNPIKE SMOOTH; CATHETER,
Model Number 5643
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event description stated that the distal tip of the catheter was broken.There was no returned product to evaluate.A manufacturing record review was completed and zero nonconformances were found.The most likely root cause for this event is damage during use.
 
Event or Problem Description
Distal tip broke.

Brand Name
TURNPIKE SMOOTH
Common Device Name
CATHETER,
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key6440007
Report Number2134812-2017-00035
Device Sequence Number10946721
Product Code DQY
UDI-Device IdentifierM20656430
UDI-Public+M20656430/$$3180808597459G
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K142065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/08/2018
Device Model Number5643
Device Lot Number597459
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2017
Initial Report FDA Received Date03/28/2017
Patient Sequence Number1